# SDR SWAA2020102024353

- Difficulty date: October 17, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 21,153 hours, 9,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN FOR OVERWING EXITS FELL DOWN.  RESECURED IN REF TO SIP.
